# SDR BB07047

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 60,235 hours, 11,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 8413
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  NO FURTHER FAULTS.
